# SDR YENA2021012900080

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 49,334 hours, 17,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Part time: 7,725 hours, 2,774 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT # 824, MCO - DCA.  EMERGENCY LIGHT BATTERY 10WL FAULTED.  REMOVED AND REPLACED THE BATTERY OF THE EMERGENCY POWER SUPPLY UNIT 10WL, IAW AMM 33-51-38.  OPERATIONS CHECK NORMAL.
